# SDR HEEA0012543

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 6894171
- Condition: Defective
- Location: Eng Acessory
- Part time: 4,774 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX REMOVED DUE TO HIGH GEARBOX PRESSURE ON TEST CELL.  VISUAL INSPECTION REVEALED:  A 1/4" X 3/4" X 3/4" BLACK RUBBER MATERIAL LODGED IN GEARBOX VENT.  REMOVED MATERIAL
